# SDR CA020607008

- Difficulty date: May 16, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,133 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Prop Deice
- Part time: 23,600 hours, 24,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CESSNA SERVICE BULLETIN CAB00-11. THIS SERVICE BULLETIN, WHICH IS OPTIONAL, WAS OUT ON OUR AIRCRAFT AND A SEVERELY BURNT CONNECTOR WAS FOUND.
